# SDR USAA980322

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N350US
- Make and model: Boeing 737301
- Aircraft serial: 23553
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6541579552
- Condition: Corroded
- Location: Bs 1113
- Part time: 32,422 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A PILOT'S REPORT READING INSPECTION, FOUND A 1 INCH BY 1 INCH AREA OF CORROSION.  REPLACED WITH IDENTICAL PART PER BAC DRAWING 65-46579.  (X)
